# SDR IPXA2017031615221

- Difficulty date: February 25, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, RIGHT WING REAR SPAR UPPER CAP HAS CORROSION AT  XORS 1042.  REPAIRED SPAR CAP IAW EA 011-5710-01-A6693,  REV I/R, AND EO MD11 5710-63610-A.
